# SDR SWIA202081951822

- Difficulty date: August 3, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 13-18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE- CORROSION- RH CENTER SEAT TRACK HAS CORROSION IN MULTIPLE LOCATIONS FROM FR13 TO FR18.   REMOVED AND REPLACED RH SEAT TRACK BETWEEN FRAMES 13-18 REF  SRM
